# SDR GTIA2023082437435

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 30,526 hours, 13,771 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Part number: 601850000401
- Part serial: 016
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND CORROSION ON FWD GALLEY. MDL 100MM MDW 135MM MDD 2MM OST 2MM RAF 3329126-01 CREATED.-VERIFIED NR # 5001256442-0010 AND 1004054579-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 2531-2339 REV 00.
